MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

PHILIPS RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1067P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/10/2022
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The patient was in the hospital and the patient's blood oxygen level decreased.The device was changed to a different device.The patient expired as a result of a cardiac arrest.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.There was no report of patient harm or injury.
 
Additional Manufacturer Narrative
The manufacturer previously receiving information alleging an issue related to a bipap device's sound abatement foam.The patient was allegedly in the hospital and the patient's blood oxygen level decreased.The device was changed to a different device.The patient expired as a result of a cardiac arrest.The device is not returning to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported an issue related to a bipap device's sound abatement foam.The patient was allegedly in the hospital and the patient's blood oxygen level decreased.The device was changed to a different device.The patient expired as a result of a cardiac arrest.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.There was no report of patient harm or injury.The corrected information is: the manufacturer previously reported an issue related to a bipap device's sound abatement foam.The patient was allegedly in the hospital and the patient's blood oxygen level decreased.The device was changed to a different device.The patient expired as a result of a cardiac arrest.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP S/T C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key14160515
Report Number2518422-2022-13706
Device Sequence Number5932792
Product Code MNS
UDI-Device Identifier00606959039209
UDI-Public00606959039209
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1067P
Device Catalogue Number1067P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer04/21/2022
04/21/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date04/21/2022
06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown